# SDR SWAA2020061880927

- Difficulty date: May 21, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 BTW STA 767 TO STA 787 AT AFT CARGO COMPARTMENT (1 EA) / REPAIRED TRACK RBBL 13.84 BTW STA 767 TO STA 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00- 53-2R-3 REPAIR 3
